# SDR 2025FA0000201

- Difficulty date: March 22, 2025
- Submitted: March 22, 2025
- Operation: General aviation
- Aircraft: N587QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605805
- Aircraft time: 13,756 hours, 10,504 cycles
- System (JASC): 5500 · Empennage Structure
- Part: Strake
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH STRAKE TRAILING EDGE WEDGE FITTING
